HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Multiple Sclerosis (https://www.healthboards.com/boards/multiple-sclerosis/)
-   -   Confused (https://www.healthboards.com/boards/multiple-sclerosis/1050837-confused.html)

Preserved60 11-24-2020 07:59 AM

Confused
 
I have been dxed with PPMS since 2013. Main issue that was a problem was weakness in right leg and foot.
Today I am dealing with MS and benzo withdrawal syndrome. Presently withdrawing from 29 years use of Xanax. I am 16 months into tapering. I mention this because symptoms resemble MS. As a result I no longer know what is MS related and what is benzo related.

I have had MS hug before and it was tolerable and not handicapping. I have been having spasms from my pelvic area, in my abdomen and up to my chest 4 weeks now almost non stop. It is disabling and tiring. I am not able to function. I do not have an MS neuro and I called the office of the neuro I see but he wont call me back. A lot has changed regarding hospital and doctors since the pandemic.

Does MS hug behave like this? People in the benzo groups have said they experience similar spasms but it is confusing for me as I have MS also.

Thanks and be safe everyone.

MSJayhawk 12-11-2020 06:57 PM

Re: Confused
 
Your experience with the MS hug can vary. I would call it a hug based on what you shared. :angel:

Preserved60 12-14-2020 10:54 PM

Re: Confused
 
[QUOTE=MSJayhawk;5507371]Your experience with the MS hug can vary. I would call it a hug based on what you shared. :angel:[/QUOTE]
Thank you. Would it be nonstop and last this long? This is week 6 and presently still on. I even up my doses of Baclofen and gabapentin and no difference. I also went back up on the valium out of desperation.

MSJayhawk 01-10-2021 09:52 PM

Re: Confused
 
I would check with the prescribing doctor and speak to them about your withdrawals and if MSers have concerns. :angel:


All times are GMT -7. The time now is 04:44 PM.